# SDR HALA2023040300078

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 38,547 hours, 6,251 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 33361290002
- Part serial: 02506
- Condition: Faulty
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AT BEGINNING OF MANAGED DESCENT ECAM MESSAGE AIR ENG 2 BLEED HI TEMP DISPLAYED - LOW FLOW SELECTED. REPLACED ENG 2 HPV IAW A330 AMM 36-11-51 & PERFORMED ENGINE RUN WITH PACKS, NO DISCREPANCIES NOTED.
